# SDR DALA2023020300851

- Difficulty date: February 2, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 83,705 hours, 14,223 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 605623-14 ISSUED FOR CRACK TO #2 PYLON FWD UPPER SPAR WEB BE TWEEN STA 221.25 AND 237.5. DTA DTE DAMAGE TOLERANCE ANALYSIS IS REQUIRED. CORRECTIVE ACTION: PER ER/A 605623-14 REV A, DTE ANALYSIS FOR THE SECTION I REPAIR COMPLETED. DAMAGE TOLERANCE ASSESSMENT HAS ESTABLISHED THAT THIS IS A CATEGORY 'A' PERMANENT REPAIR WITH NO ADDITIONAL REQUIREMENTS.
